MAUDE Adverse Event Report: HOLOGIC, INC NOVASURE; DEVICE, THERMAL ABLATION, ENDOMETRAIL

HOLOGIC, INC NOVASURE; DEVICE, THERMAL ABLATION, ENDOMETRAIL
Model Number 2013
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported during a novasure procedure on (b)(6) 2026 the patient underwent a hysteroscopy, myosure and a novasure procedure.After successfully completing the hysteroscopy and myosure, the physician performed novasure ablation.The physician went back into the cavity and noted that the cervix has been ablated and not the endometrial cavity.The physician prescribed the patient with a treatment post operation.The patient is doing well.No other information is available.
 
Additional Manufacturer Narrative
G1.Manufacturer contact country code : correct one is cr.
 
Additional Manufacturer Narrative
Additional information received: the patient was a 35-year-old with two prior c sections.The patient experienced discharge, capacious cervix but tenaculum was used.A prior dilation and curettage (d&c) were performed prior to ablation with no fibroids identified.During the novasure procedure, it did not dilate beyond 2.5 cm initially.The measured cavity length was 4 cm.However, dilation was performed to 5 cm to match the cavity length.The device was inserted to the fundus and opened without difficulty.The initial cavity width measurement was 2.5 cm.Attempts were made to adjust the device to allow the array to expand further, but the width increased only to 2.5 cm.The first cavity integrity assessment failed, a second assessment was performed and subsequently passed.Ablation was then completed with a total treatment time of 46 seconds.After removal of the device, the ablation effect was evaluated.On second inspection, the uterine cavity appeared not to have been ablated, however, the cervical canal showed signs of charring.The patient is doing well and was counseled regarding cervical stenosis and plans to follow up in a few months to assess procedural success.No other information is available.

Brand Name
NOVASURE
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRAIL
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 
MDR Report Key24307458
Report Number1222780-2026-00048
Device Sequence Number9679758
Product Code MNB
UDI-Device Identifier15420045501126
UDI-Public15420045501126
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P010013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2013
Device Catalogue NumberNS2013KITUS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by ManufacturerNot provided
02/17/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date02/10/2026
02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown